Indian Journal of Medical Microbiology IAMM  | About us |  Subscription |  e-Alerts  | Feedback |  Login  
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size
 Home | Ahead of Print |Current Issue | Archives | Search | Instructions  
Users Online: 249 Official Publication of Indian Association of Medical Microbiologists 
  ~   Site Statistics 
  ~   Addresses 
  ~   Search 
  ~   My Preferences 
  ~   Online Submission 
  ~   Back To Article

~ Article Access Statistics 

Year : 2003 | Volume:  21 | Issue Number:  2 | Page:  111-114

BRIEF COMMUNICATION

Microbial flora in orodental infections
Saini S, Aparna , Gupta N, Mahajan A, Arora D R

Number of times this article was viewed 10632
Number of times this article has been printed  from the site 307
Number of times this article was emailed to others 33
Remarks given by readers [ Read ] 0

 

2004 - 2019 Indian Journal of Medical Microbiology
Published by Wolters Kluwer - Medknow

Online since April 2001, new site since 1st August '04